# SDR SWIA201333291

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 30,660 hours, 21,472 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AND ZERO FLAP LANDING.  (FLT 3475)  REPLACED LEFT INBOARD FLAP INBOARD SKEW DETECTOR IAW AMM.  P/N 5915549 S/N ON 0909  S/N OFF 0314.
